Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
advertise on professional muscle millions of hits per month
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Gyno?

LAB_RAT

New member
Newbies
Joined
Sep 27, 2010
Messages
4
Hey all. Just wondering if some one can shed some insight. I was 5 weeks into a D-Bol cycle when i started to get sore and burning nipples i rode it out for a few days, but have now started taking nolva at 20mg everyday.

The thing is theres no lump but my nipples are pouting forward and to the side it seems like water and fat. Is there anything else i can do to shift it faster, or any insights to what it is. Im 14 percent bf atm. They look normal when there cold but otherwise they look terrible and its reall annoying to have trained this hard only not to be able to take my shirt off.

Regards LR
 

Achilles-reborn

New member
Registered
Joined
Aug 11, 2010
Messages
867
Exemistane got rid of my Gyno in 7 days of 12.5 a day, then nolva kept it off
 

stepintoliquid

New member
Registered
Joined
Nov 18, 2010
Messages
59
either aromasin as posted above, or arimidex should eliminate the puffiness. fwiw i read that aromasin is the better of the two.
 

LAB_RAT

New member
Newbies
Joined
Sep 27, 2010
Messages
4
Thanks guys. Im against using Nolva tbh i worry as to its safety. Havent got any aromasin on hand unfourtunatly, looks like im riding this one out.
 

stan66

Banned
Joined
Nov 30, 2005
Messages
81
If you are that worried about it, I would try some aromasin.
At the least, continue the Nolva.

If your bodyfat has gone up at all recently, that could contribute to the puffy look, and Dbol can make you hold water and look puffy as well.....
 

Emery

New member
Kilo Klub Member
Joined
Dec 30, 2009
Messages
1,335
Arimadex is a decent AI IMO. I am no expert but this stuff seems to work well. It depends if you want to halt the conversion of test - estrogen or block the recepter sites - SERM.

I guess it is an individual thing and trying out a plan is the only way to do it really.

Good luck.
 

Forum statistics

Total page views
500,105,262
Threads
123,030
Messages
2,334,031
Members
154,893
Latest member
nbenjamin212
Top